Grandpa Viv I Think You D Know Best

3 Replies
Chandra - July 18

I have been having sparatic lower abdomen cramping, leg cramping in both legs, back pain, on and off headaches, mild nausea, fatigue, famish, experiencing veins on chest, bbs, arms and legs...I'm taking prenatal vitamins, and using progesterone cream to help regulate my af. could the cream or the vitamins be causing all of these symptoms? BTW, nothing is wrong with ovaries, kidneys, bladder, etc. Had a full check up recently. PLEASE HELP!!!!

 

Chandra - July 18

I forgot to mention that I have some white bumps showing up on my bbs as well. Thanks. I hope to hear from someone soon.

 

someone - July 18

Hi, to me it sounds like you might be pregnant!!! you should take a test! when was your last af?? good luck

 

maybebaby - July 18

Hi chandra, Is it time to have a test yet? Try to spend time with your legs up during the day whatever the reason for the cramping. If you have to stand try to move around instead of staying still. That should help the circulation and hence the cramping. In the end I, really hoping that within a few days you will be announcing some good news. Take care and good luck.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?